Description
Compare to Zyrtec active ingredient..Active ingredient Cetirizine Hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose..Cetirizine Hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies..Adults and children 6 years and older: One 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms.